# SDR CALA2024070101948

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 50,829 hours, 17,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Damaged
- Location: Bs 948
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0049) MAIN CABIN STA 947.5 APPROX LBL 4 TO RBL 14 FLOOR SUPPORT STRUCTURE HAS CORROSION IN SEVERAL AREAS. REMOVED DAMAGE AND INSTALLED NEW T-CHORD TRANSVERSE FLOOR BEAM STA 947.5 LBL 7.80" - RBL 58.60" PER BOEING SRM 53-70-51-2R-5 PAR 4. A-P.
